First Time User? Sign Up Now
First Time User? Enroll now.
Home > Health Library > Medicines and Mouth Problems
Many prescription and nonprescription medicines can cause mouth problems. A few examples are:
Antibiotics may cause many mouth problems. If you have recently started an antibiotic and now have a mouth problem, suspect that the antibiotic is the cause. Do not stop taking the antibiotic. Call your doctor to see whether your antibiotic can be adjusted. Most problems will go away when you stop taking the antibiotic.
Current as of: June 26, 2019
Author: Healthwise StaffMedical Review: William H. Blahd, Jr., MD, FACEP - Emergency MedicineAdam Husney, MD - Family MedicineKathleen Romito, MD - Family Medicine
Current as of:
June 26, 2019
Medical Review:William H. Blahd, Jr., MD, FACEP - Emergency Medicine & Adam Husney, MD - Family Medicine & Kathleen Romito, MD - Family Medicine
To learn more about Healthwise, visit Healthwise.org.
© 1995-2019 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
2709 Blue Ridge Road
Blue Ridge Center II, Suite 200
Raleigh, NC 27607
11200 Governor Manly Way
REX Healthcare of Wakefield, Suite 106
Raleigh, NC 27614
1400 Timber Drive East
Garner, NC 27529
UNC REX Healthcare4420 Lake Boone TrailRaleigh, NC 27607, USA919-784-3100
Chosen for Excellence
Co-Worker & Physician Login
UNC Health Talk
Copyright 2020 UNC Health Care. All rights reserved.